# SDR VNAA202308280002

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 42,170 hours, 32,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670122015
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE 522AL HAS ONE DAMAGED FASTENER COUNTERSINK ON THE LOWER LEADING EDGE AT WS 178.00.
